# SDR ASAA2012072292581

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,810 hours, 1,758 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PANEL SHOWS RADAR OFF, SEES IMAGES ON RADAR SCREEN (APPEARS ON).  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR SYS OPS TEST REF MM 34-43-00.  OPS NORMAL.
